Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Menorrhagia, hypothyroidism, on medicines, have heavy menses that recurred after stopping primolut. Possible reasons?

i have mennoraghia for one year without specific reason, i am hypothyrodism (hashimotos) just recently discovered few months ago , i am on levothyroxine 50 mg TSH FT4 and other thyriod tests are normal with the medication i made last month D&C and hysteroscopy and all are clean no fibroids , no lesions , no malignancy as per doctors and histopathology and all my organs are fine, this month i was having crazy menstruation like acute bleeding in which i lose may be more than one liter / day the doctor gives me immediately IV transaminase and she requested from me to take primolut for 2 weeks i just took it for 5 days as soon as my period finished i stopped because i was afraid of taking hormones without confromation of my case , after two adys from stopping this primolut i have again bleeding and Clots is this is a withdrawal bleeding but it is heavy as well with clots ................please advise as well as what are the possible reasons behing my menorraghia thanks
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Aug 2012
Hi there.

Please do not stop the hormonal pills your doctor had prescribed you on yourself. Your acute problem of excessive bleeding needs treatment and that is how the doctor has prescribed you primolut.
Anyway, as of now please take tab Tranexamic acid 500 mg. For prescription please see a local doctor. You need to take this tablet as soon as your next menstrual bleeding starts for next 4 to 5 cycles.
Meanwhile please get yourself treated for low hemoglobin as you have lost quite a lot of blood. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor